American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R95) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Christopher S. Hays and B. Doug Park. Non-isotopic symplectic surfaces in product 4-manifolds. Trans. Amer. Math. Soc. 360 (2008) 5771-5788. MR 2425690.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Aleksey Zinger. Pseudocycles and integral homology. Trans. Amer. Math. Soc. 360 (2008) 2741-2765. MR 2373332.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] B. Doug Park, Mainak Poddar and Stefano Vidussi. Homologous non-isotopic symplectic surfaces of higher genus. Trans. Amer. Math. Soc. 359 (2007) 2651-2662. MR 2286049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Tolga Etgü and B. Doug Park. Non-isotopic symplectic tori in the same homology class. Trans. Amer. Math. Soc. 356 (2004) 3739-3750. MR 2055752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Bang-He Li. Representing nonnegative homology classes of $\mathbb{C}P^2\#n\overline{\mathbb{C}P}{}^2$ by minimal genus smooth embeddings. Trans. Amer. Math. Soc. 352 (2000) 4155-4169. MR 1637082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. H. Rubinstein. Nonorientable surfaces in some non-Haken $3$-manifolds . Trans. Amer. Math. Soc. 270 (1982) 503-524. MR 645327.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] R. Mark Goresky. Whitney stratified chains and cochains . Trans. Amer. Math. Soc. 267 (1981) 175-196. MR 621981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Patrick M. Gilmer. Configurations of surfaces in $4$-manifolds . Trans. Amer. Math. Soc. 264 (1981) 353-380. MR 603768.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1